All Papers in Volume 20 Issue 2(235-396)
Another Ham Sandwich in the Plane
Symmetry Type Graphs of Polytopes and Maniplexes
The Two-Colour Rado Number for the Equation ax + by = (a + b)z
0-Hecke Algebra Action on the Stanley-Reisner Ring of the Boolean Algebra
A Generalization of Euler Numbers to Finite Coxeter Groups
Connection Coefficients Between Generalized Rising and Falling Factorial Bases
A Bound for the Growth Rate of Binary Matroids Having No PG(k-1, 2)-Minor
Feedback Arc Set Problem and NP-Hardness of Minimum Recurrent Configuration Problem of Chip-Firing Game on Directed Graphs
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号